I have not heard of this side effect in either of the components in Hyzaar. Is this something that began as soon as you started Hyzaar or have you been taking it awhile and just started getting the vaginal burning sensation? The vaginal burning is probably unrelated to the Hyzaar. Do you have any other symptoms? Is the burning worse at any particular time? Does it burn when you urinate? Are you noticing any vaginal discharge or odor?
- Hyzaar Information for Consumers
- Hyzaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hyzaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cozaar 50mg daly +Hyzaar 50mg my Hyzaar finiched but I have enigh Cozaar 50mg can I take
Posted 31 Jul 2009 • 1 answer
Posted 27 Feb 2010 • 1 answer
I take norvasc 10mg and hyzaar 50-12.5 one a day, can I change hyzaar for hydrochlorothiazide 25mg,?
Posted 14 Mar 2010 • 1 answer
Posted 28 Jun 2014 • 1 answer
Posted 26 May 2016 • 0 answers